IMI-BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Serdica Mathematical Journal >
1996 >
Volume 22 Number 1 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/598

Title: Sharp Bounds on the Number of Resonances for Symmertic Systems II. Non-Compactly Supported Perturbations
Authors: Vodev, G.
Keywords: First Order Systems
Resonances
Upper Bounds
Issue Date: 1996
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 22, No 1, (1996), 39p-44p
Abstract: We extend the results in [5] to non-compactly supported perturbations for a class of symmetric first order systems.
URI: http://hdl.handle.net/10525/598
ISSN: 1310-6600
Appears in Collections:Volume 22 Number 1

Files in This Item:

File Description SizeFormat
sjm-vol22-num1-1996-p039-p044.pdf425.73 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback